# SDR 97ZZZX2677

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49MW
- Make and model: Israel 1125
- Aircraft serial: 019
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch Housing
- Part number: 35210400000
- Condition: Leaking
- Location: Dwnlock Actuator
- Component: D25W252004
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST NORMAL HYDRAULIC SYSTEM PRESSURE.  AUXILIARY PUMP AND LANDING GEAR BLOW DOWN BOTTLE WERE USED FOR LANDING.  FOUND LEFT MAIN LANDING GEAR ACTUATOR DOWNLOCK SWITCH HOUSING ALLOWING FLUID TO BYPASS PLUNGER SEALS, TRAVEL AROUND AND THROUGH DOWNLOCK SWITCH, AND LEAK FROM SWITCH HARNESS BEFORE SPRAYING INTO WHEELWELL.
